# SDR DALA2017082906444

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 76,091 hours, 34,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY SIGN INOPERATIVE. TROUBLESHOOTING FOUND THE LEFT AFT OVERWING EXIT SIGN BATTERY PACK INOPERATIVE IAW AMM 33-51-07. OPS CHECKED GOOD.
